Esefen Ibuprofen 200mg
₦100.00
Recommended for mild to moderate pain conditions including headache, dental pain, fever, period pain, muscular strain, back and neck pain as well as symptomatic treatment of osteoarthritis. Easofen is also used to help relieve symptoms of cold and flu. Pack contains 12 tablets.
Use as prescribed by a physician
Reviews
There are no reviews yet.